کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4646826 1342314 2016 10 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Isodual cyclic codes over finite fields of odd characteristic
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله
Isodual cyclic codes over finite fields of odd characteristic
چکیده انگلیسی

Cyclic isodual codes over FqFq are constructed in length ≡2(mod4), for odd qq, and in length ≡4(mod8), for q≡1(mod4). Their minimum distance is computed in short lengths.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 339, Issue 1, 6 January 2016, Pages 344–353
نویسندگان
, , , ,